# SDR REXA2016070401306

- Difficulty date: July 4, 2016
- Submitted: July 20, 2016
- Operation: Air carrier
- Aircraft: N907XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15139
- Aircraft time: 21,856 hours, 14,204 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Panel
- Condition: Chafed
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 684HT IS CHAFED NEEDS FURTHER EVALUATION.  684HT OUT OF LIMITS IAW SRM 57-52-01, TR 57-0021.  RECEIVED SERVICEABLE PART.  LOCATED, DRILLED AND COUNTERSUNK HOLES IAW SRM 51-40-11-001-001-A01.
